# SDR FDEA201208112953

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 7,769 hours, 4,162 cycles
- Engine: Ge CF680C2A5F
- Engine time: 7,768 hours, 4,162 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 21SN04467
- Condition: Failed
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE OIL FILTER CLOG ECAM & WARNING LIGHT CAME  ON DURING TAKEOFF ROLL. STANDARD POWER HAD BEEN SET & ACFT WAS AT APPROX 100 KTS.  REJECTED & COMPLIED  WITH CHECK LIST.   R & R NR 1 ENGINE OIL FILTER DIFFERENTIAL SWITCH IAW AMM 79-35-11-04. IDLE RUN,  LEAD CHECK AND OPS CHECK GOOD.  ACFT OK FOR SERVICE.
